Oscillations of the solutions of second order linear equations with bounded coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 44-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_6_a4,
author = {I. I. Endovickii},
title = {Oscillations of the solutions of second order linear equations with bounded coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--49},
year = {1977},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_6_a4/}
}
I. I. Endovickii. Oscillations of the solutions of second order linear equations with bounded coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 44-49. http://geodesic.mathdoc.fr/item/IVM_1977_6_a4/